# SDR DL72E992485

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND NR 3 L/E SLAT, RIB CRACKED I/B SIDE OF I/B TRACK.  REMOVED FASTENERS, STOPPED DRILLED CRACK.  FABRICATED DOUBLER PER MM 54-57-0 FIG 811.  INSTALLED DOUBLER PER SAME.
